| Model Number |
D0136200 |
| Health Effect - Clinical Codes |
Patient Problem/Medical Problem (2688); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the tracker control box's linear encoder was not working.When advancing, the device would not show images.Per additional information received on (b)(6) 2019, a male patient was undergoing a rectal ultrasound guided probe for preplanning of brachytherapy seed mapping and placement.The device would not display images of the prostate gland.The physician had to collect manual images and this extended the patient's procedure under conscious sedation.The patient did not incur any injury due to the extended procedure time and conscious sedation time.The device was sent to the biomed for evaluation.
Additional Manufacturer Narrative
The reported event was confirmed.During the evaluation, the encoder cable had a short hence it was not functioning.A potential cause could be user-related as there are various controls in place prior to its shipment.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following:
"encoders should never be cleaned with a water spray or immersion to avoid damage.".
Event or Problem Description
It was reported that the tracker control box's linear encoder was not working.When advancing, the device would not show images.Per additional information received on 12sep2019, a male patient was undergoing a rectal ultrasound guided probe for preplanning of brachytherapy seed mapping and placement.The device would not display images of the prostate gland.The physician had to collect manual images and this extended the patient's procedure under conscious sedation.The patient did not incur any injury due to the extended procedure time and conscious sedation time.The device was sent to the biomed for evaluation.